# SDR JJBA20250711018

- Difficulty date: July 3, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM CAP ON RH BL19 FRAME 58. REMOVED CORROSION AT RH B2 19 FRAME 58 FLOOR BEAM CAP FOUND OUT OF LIMITS. LOCATED, DRILLED AND INSTALLED NEW PART
